MathSciNet Relay Station
MathSciNet bibliographic data
MR2046809 (2005b:05218) 05E15 (14M15 14N15)
Buch, Anders S.; Kresch, Andrew; Tamvakis, Harry; Yong, Alexander Schubert polynomials and quiver formulas. Duke Math. J. 122 (2004), no. 1, 125–143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement